# SDR AT9900398

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FLOORBEAM AT BS 277 LBL 30-32 UPPER FORWARD WEB CORRODED.  CUT OUT CORRODED AREA, FABRICATED REPAIR FILLER AND DOUBLER, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-10-1, 51-10-6, 53-10-1, 51-40-2, 51-21-31 AND RES NR 05008.
